RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1966, Volume 30, Issue 3, Pages 719–720 (Mi izv2856)  

Correction to the paper of A. I. Vinogradov “On the density hypothesis for the Dirichlet $L$-series”

A. I. Vinogradov


Full text: PDF file (135 kB)

Bibliographic databases:
UDC: 511
Received: 08.01.1966

Citation: A. I. Vinogradov, “Correction to the paper of A. I. Vinogradov “On the density hypothesis for the Dirichlet $L$-series””, Izv. Akad. Nauk SSSR Ser. Mat., 30:3 (1966), 719–720

Citation in format AMSBIB
\Bibitem{Vin66}
\by A.~I.~Vinogradov
\paper Correction to the paper of A.\,I.~Vinogradov ``On the density hypothesis for the Dirichlet $L$-series''
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1966
\vol 30
\issue 3
\pages 719--720
\mathnet{http://mi.mathnet.ru/izv2856}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=194397}


Linking options:
  • http://mi.mathnet.ru/eng/izv2856
  • http://mi.mathnet.ru/eng/izv/v30/i3/p719

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:290
    Full text:104
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020